MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RP TIB TRY IMPACTOR; KNEE INSTRUMENT : IMPACTORS

DEPUY ORTHOPAEDICS INC US RP TIB TRY IMPACTOR; KNEE INSTRUMENT : IMPACTORS
Model Number 96-5383
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the reported cracked condition could not be confirmed.Examination of the returned device revealed one side of the rp post was damaged.Some of the material was shaved off consistent with heavy usage.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
Email received from cssd department at murdoch hospital with a list of broken instruments.All instruments remain in one piece.Instruments have been received and investigated.

Brand Name
RP TIB TRY IMPACTOR
Common Device Name
KNEE INSTRUMENT : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11811655
Report Number1818910-2021-10096
Device Sequence Number3738642
Product Code HWA
UDI-Device Identifier10603295246824
UDI-Public10603295246824
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-5383
Device Catalogue Number965383
Device Lot NumberSO2023690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1